Alert archive / Minnesota / River Flood Watches in 2011

River Flood Watch 30, NWS Twin Cities, MN

June 20, 2011Le Sueur County, Scott County, Sibley County, Minnesota

NWS Twin Cities, MN issued this river flood watch at Jun 20, 2011, 9:58 PM CDT for Le Sueur County, Scott County, Sibley County, Minnesota. It took effect at Jun 26, 2011, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 9:58 PM CDT (02:58 UTC)
In effect from
Jun 26, 2011, 1:00 AM CDT
Expired
Jun 21, 2011, 9:55 PM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Le Sueur County, MN, Scott County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Minnesota River at Henderson (HENM5).

Action stage
727 ft
Minor stage
732 ft
Moderate stage
736 ft
Major stage
739.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WGUS63 KMPX 210258
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
958 PM CDT MON JUN 20 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MINNESOTA...

  MINNESOTA RIVER NEAR JORDAN AFFECTING CARVER AND SCOTT COUNTIES
  MINNESOTA RIVER AT SHAKOPEE AFFECTING CARVER...HENNEPIN AND SCOTT 
  COUNTIES

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER AT SAVAGE AFFECTING DAKOTA...HENNEPIN AND SCOTT 
  COUNTIES 

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER AT MONTEVIDEO AFFECTING CHIPPEWA...LAC QUI PARLE 
  AND YELLOW MEDICINE COUNTIES 
  MINNESOTA RIVER AT HENDERSON AFFECTING LE SUEUR...SCOTT AND SIBLEY
  COUNTIES 
  SOUTH FORK CROW RIVER BELOW MAYER AFFECTING CARVER COUNTY 

.THIS RIVER FORECAST IS BASED ON FORECAST RAINFALL AMOUNTS OF 2 TO 4 
INCHES OVER THE NEXT 3 DAYS.  SINCE THE RIVER RISES WILL BE CAUSED BY
THE UPCOMING RAIN...A WATCH WAS ISSUED INSTEAD OF A RIVER FLOOD WARNING
AT THIS POINT DUE TO SOME UNCERTAINY IN AMOUNTS AND AREAL COVERAGE OF
THE UPCOMING RAINFALL. A STRONG SURFACE LOW PRESSURE SYSTEM...COUPLED 
WITH A DEEP UPPER LEVEL LOW WILL SET THE STAGE FOR POTENTIALLY HEAVY
RAINFALL AMOUNTS ACROSS THE REGION OVER THE NEXT THREE DAYS. THE RIVER 
FLOOD WATCH MAY BE UPGRADED TO A WARNING AS RIVER FORECAST CONFIDENCE 
INCREASES BASED ON THE PRECIPITATION AMOUNTS. ANY ADDITIONAL RAINFALL 
MAY CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN CURRENTLY PREDICTED.  
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS. 

MNC023-073-173-230258-
/O.NEW.KMPX.FL.A.0029.110627T1200Z-110628T0000Z/
/MVOM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT MONTEVIDEO
* BEGINNING MONDAY JUNE 27.
* AT 9:00 PM MONDAY JUNE 20TH THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED MONDAY JUNE 27.


$$

MNC079-139-143-230257-
/O.NEW.KMPX.FL.A.0030.110625T0000Z-110628T0000Z/
/HENM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT HENDERSON
* FROM LATE FRIDAY TO MONDAY JUNE 27.
* AT 9:00 PM MONDAY THE STAGE WAS 731.4 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 732.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EVENING.


$$

MNC019-139-210328-
/O.CAN.KMPX.FL.A.0026.110621T1200Z-110623T1200Z/
/JDNM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE MINNESOTA RIVER NEAR JORDAN
* AT  9:15 PM MONDAY THE STAGE WAS 24.8 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 27.4 
  FEET BY MONDAY EARLY AFTERNOON.


$$

MNC019-053-139-210328-
/O.CAN.KMPX.FL.A.0027.110622T1500Z-110626T0600Z/
/SKPM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE MINNESOTA RIVER AT SHAKOPEE
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 709.9 
  FEET BY MONDAY EVENING.

$$

MNC037-053-139-230257-
/O.CON.KMPX.FL.A.0028.110623T0600Z-110628T0000Z/
/SAVM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH CONTINUES FOR
  THE MINNESOTA RIVER AT SAVAGE
* FROM LATE WEDNESDAY NIGHT TO MONDAY JUNE 27.
* AT  9:00 PM MONDAY THE STAGE WAS 699.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 702.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY MORNING.

$$

MNC019-230257-
/O.NEW.KMPX.FL.A.0031.110626T0000Z-110628T0000Z/
/MAYM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE SOUTH FORK CROW RIVER BELOW MAYER
* FROM SATURDAY EVENING TO MONDAY JUNE 27.
* AT  9:30 PM MONDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED SATURDAY.


$$
1 follow-up statement
445 
WGUS63 KMPX 220255
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
955 PM CDT TUE JUN 21 2011

...THE FLOOD WATCH HAS BEEN UPGRADED TO A WARNING FOR THE 
FOLLOWING RIVER IN MINNESOTA...
 
  MINNESOTA RIVER AT HENDERSON AFFECTING LE SUEUR...SCOTT AND SIBLEY
  COUNTIES

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER AT MONTEVIDEO AFFECTING CHIPPEWA...LAC QUI PARLE 
  AND YELLOW MEDICINE COUNTIES 
  SOUTH FORK CROW RIVER BELOW MAYER AFFECTING CARVER COUNTY 

.WIDESPREAD RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WITH ISOLATED HIGHER
AMOUNTS OVER THE LAST COUPLE OF DAYS HAS RESULTED IN RISES ON AREA RIVERS.  
SHOWERS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGH THURSDAY...WITH 
ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE ACROSS MAINLY WESTERN AND CENTRAL 
MINNESOTA.  THIS EXTRA RAINFALL WILL CONTINUE TO AGGRAVATE THE FLOODING 
SITUATION ACROSS MINNESOTA IN THE COMING WEEK. 

MNC023-073-173-240255-
/O.CON.KMPX.FL.A.0029.110627T1200Z-110628T0000Z/
/MVOM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
955 PM CDT TUE JUN 21 2011

THE FLOOD WATCH CONTINUES FOR
  THE MINNESOTA RIVER AT MONTEVIDEO
* FROM MONDAY MORNING TO MONDAY EVENING.
* AT  9:00 PM TUESDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED MONDAY.

$$

MNC079-139-143-220325-
/O.CAN.KMPX.FL.A.0030.110626T0600Z-110628T0000Z/
/HENM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
955 PM CDT TUE JUN 21 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE MINNESOTA RIVER AT HENDERSON
* AT  9:00 PM TUESDAY THE STAGE WAS 731.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE TO A LEVEL OF 732.3 
  FEET BY MONDAY.


$$

MNC019-240255-
/O.CON.KMPX.FL.A.0031.000000T0000Z-110628T0000Z/
/MAYM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
955 PM CDT TUE JUN 21 2011

THE FLOOD WATCH CONTINUES FOR
  THE SOUTH FORK CROW RIVER BELOW MAYER
* UNTIL MONDAY EVENING.
* AT  8:30 PM TUESDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER MAY APPROACH FLOOD STAGE OVER THE WEEKEND.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Jun 20, 7:20 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 20, 7:20 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
720 PM CDT MON JUN 20 2011

.UPDATE...

00Z AVIATION ADDED BELOW.

&&

.DISCUSSION...
THE FORECAST CHALLENGE IS THE POTENTIAL FLOOD THREAT OVER SOUTHERN
MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN OVER THE NEXT
SEVERAL DAYS. RECENT RAINFALL DURING THE PAST WEEK AND POTENTIAL
RUNOFF FROM RAINFALL ANTICIPATED OVER THE NEXT SEVERAL DAYS...WILL
LIKELY AGGRAVATE OR CAUSE SIGNIFICANT RISES ON RIVERS AND
STREAMS...ESPECIALLY OVER SOUTHERN MINNESOTA. THUS...A FLOOD WATCH
CONTINUES FOR MUCH OF WEST CENTRAL AND SOUTH CENTRAL MN THROUGH
WEDNESDAY.

ON THE WEATHER MAP...A STRONG UPPER LOW PRESSURE SYSTEM OVER THE
CENTRAL PLAINS...WILL SLOWLY LIFT NORTHEAST OVER THE LOWER GREAT
LAKES BY FRIDAY MORNING.  A WARM FRONT EXTENDED FROM THE LOW OVER
THE MIDWEST. THIS FRONTAL BOUNDARY WILL BE PRIMARY FOCUS FOR
DEVELOPMENT OF THUNDERSTORMS. MODELS CONTINUE TO INDICATE GOOD LOW
LEVEL MOISTURE TRANSPORT WITH DECENT 925-850 MB QG FRONTOGENESIS
MAXIMIZED OVER SOUTHERN MN BY MIDNIGHT TONIGHT AND OVER INTO WESTERN
WISCONSIN BY TUESDAY MORNING. THE LATEST WATER VAPOR IMAGERY ALSO
SHOWED A TROPICAL CONNECTION WITH MOISTURE STREAMING FROM THE GULF
OF MEXICO AND THE PACIFIC INTO THE UPPER MIDWEST. LATER IN THE WORK
WEEK/FRIDAY MORNING...THE LATEST GFS AND CANADIAN MODEL MOVES THE
WEATHER SYSTEM OVER MICHIGAN WITH SFC RIDGE BUILDING OVER THE
UPPER MIDWEST. BY SATURDAY AFTERNOON...MOISTURE WILL BEGIN TO LIFT
BACK NORTHWARD OVER THE DAKOTAS AND WEST CENTRAL MN. MODELS ARE A
LITTLE BIT AGGRESSIVE IN SPREADING THE PRECIP INTO THE WESTERN
GREAT LAKES. CURRENT THINKING IS THE PRECIP SHOULD WORK BACK OVER
THE ENTIRE FORECAST AREA BY SUNDAY MORNING.

IN THE MEANTIME...THE UPPER AIRFLOW BECOMES MORE ZONAL OVER THE
NORTHERN THIRD OF THE CONUS. THE WEATHER PATTERN WILL REMAIN RATHER
ACTIVE WITH MORE ROUNDS OF SHOWERS AND THUNDERSTORMS INTO NEXT WEEK.

&&

.AVIATION.../00Z TAF ISSUANCE/

BIGGEST ISSUE THIS TAF PERIOD IS TIMING PRECIP AND MVFR/IFR
CONDITIONS BACK INTO THE TERMINALS...AS WINTER-LIKE SYSTEM LOOKS
TO SIGNIFICANTLY IMPACT THE TAFS WITH RAIN AND REDUCED FLIGHT
CONDITIONS THROUGH THURSDAY. SHRA/TSRA DESTINED FOR THE MPX CWA IS
LIKELY THE IMPRESSIVE COMPLEX OF STORMS CURRENTLY OVER ERN NEB.
EXPLICIT CONVECTION MODELS /LOCAL WRF...HRRR...NMMWRF...ARWWRF/
HANDLING ACTIVITY SIMILARLY TONIGHT...AND FOLLOWED THOSE FOR
TIMING SHRA/TSRA IN. THIS RESULTED IN SLOWING ONSET OF
PRECIP...ESPECIALLY FOR CENTRAL MN...WHERE CLEARING SEEN ON
SATELLITE IS A GOOD INDICATION THAT IT MAY NOT BE UNTIL 10Z OR
LATER BEFORE -SHRA FINALLY MAKE IT INTO AXN/STC. BEST INSTABILITY
JUST WORKS INTO SRN MN AND SHOULD SEE COVERAGE OF TS DECREASE
RAPIDLY AS YOU HEAD TO CENTRAL MN. ONCE PRECIP AND LOW CLOUDS MOVE
IN...THEY WILL BE HERE TO STAY...AND WILL HAVE THE
CLIMATOLOGICALLY RARE OCCURRENCE OF PERSISTENT IFR/LOW MVFR CIGS
THROUGH COURSE OF DAY WITH THE LONGEST DAYLIGHT HOURS IN THE YEAR.
ONE THING TO WATCH TUESDAY AFTERNOON IS BOTH THE GFS/NAM HINT AT A
MID-LEVEL DRY SLOT WORKING INTO ERN MN AND WI...WHICH MAY
TEMPORARILY IMPROVE CONDITIONS AT MSP/EAU/RNH BEFORE LOW CLOUDS
AND RAIN SET BACK IN TUESDAY EVENING. ONE THING THAT LOOKS LIKE A
SURE BET THIS PERIOD ARE WINDS BASICALLY HOLDING TOUGH IN THE 060
TO 090 RANGE AND SHOULD STAY UP OVER 10 KTS THE WHOLE TIME.

KMSP...GIVEN DEPTH OF APPROACHING SYSTEM...LIKE THE IDEA OF
ACTIVITY HOLDING OFF AT MSP UNTIL AFTER 06Z. NAM/GFS ALONG WITH
EXPLICIT CONVECTION MODELS ALL SIMILAR IN HITTING MSP HARD WITH
PRECIP BETWEEN 6Z AND 15Z AND LOOKS TO BE A WET MORNING RUSH WITH
CIGS LIKELY BELOW 017...WITH A GOOD CHANCE OF BEING IFR. HAVE
BROUGHT CIGS ABOVE 017 IN THE AFTERNOON WITH HINTS OF DRIER AIR
COMING IN AFTER THE MORNING PUSH OF SHRA/TSRA. TO END THE
PERIOD...WILL LIKELY GO BACK TO IFR CONDITIONS WITH SHOWERS THAT
MAY PERSIST CLEAR OUT INTO THURSDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BLUE EARTH-BROWN-
     CHIPPEWA-DOUGLAS-FARIBAULT-FREEBORN-KANDIYOHI-LAC QUI PARLE-
     LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-
     RENVILLE-RICE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
     WASECA-WATONWAN-YELLOW MEDICINE.

WI...NONE.
&&

JVM/MPG
Hazardous weather outlook, Jun 20, 9:51 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
951 PM CDT MON JUN 20 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
951 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MAINLY
SOUTHERN MINNESOTA. THUNDERSTORMS WILL OVERSPREAD SOUTHERN AND
WEST CENTRAL MINNESOTA AND EVOLVE SLOWLY NORTHEAST INTO EASTERN
MINNESOTA AND WESTERN WISCONSIN TOWARDS DAYBREAK. THE MOST FAVORED
AREA FOR POTENTIAL SEVERE THUNDERSTORMS IS ACROSS SOUTHERN
MINNESOTA. ANY SCATTERED SEVERE THUNDERSTORMS WILL BE CAPABLE OF
HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS.

AREAS OF HEAVY RAINFALL ARE LIKELY OVERNIGHT...MAINLY ACROSS
SOUTHERN AND WEST CENTRAL MINNESOTA...WHICH COULD LEAD TO
FLOODING. SEE THE LATEST FLOOD WATCH IN EFFECT FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAIN PRODUCING THUNDERSTORMS ARE LIKELY TUESDAY
MORNING...WHICH COULD LEAD TO FLOODING. ADDITIONAL ROUNDS OF
THUNDERSTORMS ARE EXPECTED TUESDAY AFTERNOON AND NIGHT...POSSIBLY
INTO WEDNESDAY...ACROSS MUCH OF THE OUTLOOK AREA. PERIODS OF HEAVY
RAIN ARE POSSIBLE THEN ACROSS SOUTHERN AND WESTERN
MINNESOTA...WHICH COULD FURTHER LEAD TO FLOODING. SEE THE LATEST
FLOOD WATCH IN EFFECT FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ACROSS MAINLY
SOUTHERN MINNESOTA. IN ADDITION...RAINFALL AMOUNTS OR REPORTS OF
FLOODING THROUGH THE NEXT 36 HOURS WOULD BE GREATLY APPRECIATED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:58 PM CDTRiver Flood WatchMPXChippewa, Lac qui Parle, Yellow Medicine47 hr
Jun 20, 9:58 PM CDTRiver Flood WatchMPXCarver66 hr
Jun 20, 10:09 PM CDTRiver Flood WarningMPXRedwood70 hr
Jun 20, 11:11 PM CDTSpecial Weather StatementMPXMartin49 min
Jun 20, 11:57 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Martin48 min
Jun 21, 12:32 AM CDTSpecial Weather StatementMPXFaribault, Freeborn, Steele, Waseca58 min
Jun 21, 2:08 AM CDTSpecial Weather StatementMPXRice52 min
Jun 21, 3:19 AM CDTAreal Flood AdvisoryMPXDakota, Goodhue, Hennepin, Ramsey, Washington105 min
Jun 21, 11:15 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley72 hr
Jun 21, 11:15 AM CDTRiver Flood WarningMPXDakota, Hennepin, Scott13 days
Jun 21, 1:46 PM CDTTornado WarningMPXDakota, Goodhue29 min
Jun 21, 1:50 PM CDTTornado WarningMPXKandiyohi25 min
Jun 21, 2:21 PM CDTTornado WarningMPXDakota, Washington24 min
Jun 21, 3:13 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey32 min
Jun 21, 4:42 PM CDTAreal Flood AdvisoryMPXBenton, Sherburne, Stearns, Wright3 hr

Nearby

River Flood Watches in Minnesota, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.